MAUDE Adverse Event Report: Inogen Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Codes Premature Discharge of Battery (1057); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit had stopped working earlier than expected.As a result, the patient had trouble breathing.Troubleshooting did not resolve the issue.The patient's family wanted to explore all their options before deciding on a solution.No additional information is available at this time.
 
Additional Manufacturer Narrative
B3 date of event is estimated.E2 initial reporter address and city are unknown.The unit was not returned for evaluation.

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50893018
Report Number3004672275-2026-00311
Device Sequence Number14959160
Product Code CAW
UDI-Device Identifier00817131020162
UDI-Public(01)00817131020162
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown